MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 0025523106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120)
Date of Event 02/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a percuflex ureteral stent was implanted during a laser lithotripsy procedure in the left ureter on (b)(6) 2022, as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the stent was successfully implanted, and a medication of acetaminophen tylenol, alpha blocker, zofran and anticholinergic was given for the patient's left flank pain.On (b)(6) 2022, it was noted that the stent was removed successfully, and pain control was not required.On (b)(6) 2022, the event was considered resolved.
 
Additional Manufacturer Narrative
Report source: study; u0652 double-j registry clinical study.(b)(4).
 
Additional Manufacturer Narrative
Block g3: study: u0652 double-j registry clinical study.Block h6: patient code 9205 captures the reportable event of pain.Block h11: additional information.Block b5 has been updated based on the additional information received on november 01, 2022.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex ureteral stent was implanted during a laser lithotripsy procedure in the left ureter on (b)(6) 2022, as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the stent was successfully implanted, and a medication of acetaminophen tylenol, alpha blocker, zofran and anticholinergic was given for the patient's left flank pain.On (b)(6) 2022, it was noted that the stent was removed successfully, and pain control was not required.On february 14, 2022, the event was considered resolved.Additional information received on november 1, 2022, stating that the stent was not removed at the time of the adverse event.The adverse event onset dates are noted as february 7,2022, which was the same date as the stent removal procedure however, the adverse event occurred prior to the stent removal procedure.
 
Additional Manufacturer Narrative
Block g3: study: u0652 double-j registry clinical study.Block h6: patient code 9205 captures the reportable event of pain.Block h11: block b5 has been updated based on the additional information received on february 22, 2023.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex ureteral stent was implanted during a laser lithotripsy procedure in the left ureter on (b)(6) 2022, as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the stent was successfully implanted, and a medication of acetaminophen tylenol, alpha blocker, zofran and anticholinergic was given for the patient's left flank pain.On (b)(6) 2022, it was noted that the stent was removed successfully, and pain control was not required.On (b)(6) 2022, the event was considered resolved.Additional information received on november 1, 2022, stating that the stent was not removed at the time of the adverse event.The adverse event onset dates are noted as (b)(6) 2022, which was the same date as the stent removal procedure however, the adverse event occurred prior to the stent removal procedure.Additional information received on february 22, 2023, reported that the stop date for the event of left flank pain was on (b)(6) 2022.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex ureteral stent was implanted during a laser lithotripsy procedure in the left ureter on (b)(6) 2022, as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the stent was successfully implanted, and a medication of acetaminophen tylenol, alpha blocker, zofran and anticholinergic was given for the patient's left flank pain.On (b)(6) 2022, it was noted that the stent was removed successfully, and pain control was not required.On (b)(6) 2022, the event was considered resolved.Additional information received on november 1, 2022, stating that the stent was not removed at the time of the adverse event.The adverse event onset dates are noted as (b)(6) 2022, which was the same date as the stent removal procedure however, the adverse event occurred prior to the stent removal procedure.Additional information received on february 22, 2023, reported that the stop date for the event of left flank pain was on (b)(6) 2022.Additional information received on march 14, 2023, in the event of pyelonephritis with an onset date of (b)(6) 2022, with moderate severity and hospitalized from (b)(6) 2022, to (b)(6) 2022.The patient was given a medication of ceftriaxone and underwent ct scan on (b)(6) 2022, and was resolved on (b)(6) 2022.The procedure relationship is probably related, and the device relationship, stent removal relationship were both determined to be possibly related as well.
 
Additional Manufacturer Narrative
Block g3: study: u0652 double-j registry clinical study.Block h6: imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1310 captures the reportable event of pyelonephritis.Imdrf patient code f2303 captures the reportable event of medication required.Imdrf patient code f08 captures the reportable event of hospitalization.Block h11: blocks b5 and h6 have been updated based on the additional information received on march 14, 2023.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15839825
Report Number3005099803-2022-06665
Device Sequence Number14914457
Product Code FAD
UDI-Device Identifier08714729056805
UDI-Public08714729056805
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2023
Device Model Number0025523106
Device Catalogue Number175-252
Device Lot Number0025523106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/01/2022
02/22/2023
03/14/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date11/28/2022
03/14/2023
04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale